MathSciNet Relay Station
MathSciNet bibliographic data
MR1705794 (2000f:13055) 13P10 (52B20)
Ohsugi, Hidefumi; Hibi, Takayuki Toric ideals generated by quadratic binomials. J. Algebra 218 (1999), no. 2, 509–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement